RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1984, Volume 48, Issue 4, Pages 705–710 (Mi izv1487)  

This article is cited in 8 scientific papers (total in 8 papers)

The rationality of moduli spaces of hyperelliptic curves

P. I. Katsylo


Abstract: The rationality of the moduli spaces of hyperelliptic curves of genus $g\ne4$ is proved.
Bibliography: 5 titles.

Full text: PDF file (550 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1985, 25:1, 45–50

Bibliographic databases:

UDC: 512.7
MSC: 14H45, 14H10
Received: 13.05.1983

Citation: P. I. Katsylo, “The rationality of moduli spaces of hyperelliptic curves”, Izv. Akad. Nauk SSSR Ser. Mat., 48:4 (1984), 705–710; Math. USSR-Izv., 25:1 (1985), 45–50

Citation in format AMSBIB
\Bibitem{Kat84}
\by P.~I.~Katsylo
\paper The rationality of moduli spaces of hyperelliptic curves
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1984
\vol 48
\issue 4
\pages 705--710
\mathnet{http://mi.mathnet.ru/izv1487}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=755954}
\zmath{https://zbmath.org/?q=an:0593.14017}
\transl
\jour Math. USSR-Izv.
\yr 1985
\vol 25
\issue 1
\pages 45--50
\crossref{https://doi.org/10.1070/IM1985v025n01ABEH001264}


Linking options:
  • http://mi.mathnet.ru/eng/izv1487
  • http://mi.mathnet.ru/eng/izv/v48/i4/p705

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. A. Bogomolov, “The stable rationality of quotient spaces for simply connected groups”, Math. USSR-Sb., 58:1 (1987), 1–14  mathnet  crossref  mathscinet  zmath
    2. P. Katsylo, “Rationality of the moduli variety of curves of genus 3”, Comment Math Helv, 71:1 (1996), 507  crossref  mathscinet  zmath  isi
    3. V. É. Kordonskii, “Essential dimension and the second Serre conjecture for exceptional groups”, Math. Notes, 68:4 (2000), 464–470  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. É. Kordonskii, “On the birational classification of algebraic group actions”, Izv. Math., 65:1 (2001), 57–70  mathnet  crossref  crossref  mathscinet  zmath
    5. A. I. Bondal, “Symplectic Groupoids Related to Poisson–Lie Groups”, Proc. Steklov Inst. Math., 246 (2004), 34–53  mathnet  mathscinet  zmath
    6. Shouhei Ma, “The Rationality of the Moduli Spaces of Trigonal Curves: Table 1”, Int Math Res Notices, 2015:14 (2015), 5456  crossref
    7. Ma Sh. Ohashi H. Taki Sh., “Rationality of the Moduli Spaces of Eisenstein K3 Surfaces”, Trans. Am. Math. Soc., 367:12 (2015), 8643–8679  crossref  isi
    8. Ma Sh., “Rationality of the Moduli Spaces of 2-Elementary K3 Surfaces”, J. Algebr. Geom., 24:1 (2015), 81–158  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:175
    Full text:68
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019